# SDR FDEA202402180179

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,808 hours, 21,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE WEB CRACKED AT FR47 Y-450 - Y0 REPAIRED THE CRACKED WEB IN MAIN DECK FLOOR STRUCTURE AT FR47 Y-450 - Y0 PER A300-  600F SRM53-15-15-201 FIG.201.THIS IS CAT B REPAIR.MAJOR REPAIR IAW FEDEX GMM6-2-100.
